# SDR P2EA97050

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 6585678387
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NR 1 ENGINE NOSE COWL ANTI-ICE TUBE CUTOUT IS CRACKED.  REMOVED NOSE COWL, ROUTED TO SHOP FOR REPAIRS, WORK ACCOMPLISHED PER WORK ORDER 217255-Z-5, FAA 8130-3/46001, REINSTALLED NOSE COWL PER MM 71-11-31A.  (M)
